# SDR ZW0A0302701

- Difficulty date: February 21, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 58,714 hours, 30,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1315
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING OVERNITE PS CHECK AFT WALKWAY CTR CHUTE LITE INOP.  REPLACED LAMP WITH BULB OPS CHECK PER 33-53-00.  CHECK-C STL 11-27-02. --CLOSED--
